Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Errata: ``The generalized partial correspondence principle in linear viscoelasticity'' [Quart. Appl. Math. 46 (1988), no. 3, 527-538; MR0963588 (90b:73030)]


Authors: G. A. C. Graham and J. M. Golden
Journal: Quart. Appl. Math. 49 (1991), 397
MSC: Primary 73F15
DOI: https://doi.org/10.1090/qam/1106399
Original Article: Quart. Appl. Math. 46 (1988), 527-538.
MathSciNet review: MR1106399
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15

Retrieve articles in all journals with MSC: 73F15


Additional Information

DOI: https://doi.org/10.1090/qam/1106399
Article copyright: © Copyright 1991 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website